# SDR SWIA202163207

- Difficulty date: October 11, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR BEAM RBL9 OUTBOARD CLIP ATTACHING TO FS280.00 CROSS BEAM IS CRACKED. (MARKED)   (C CHECK RO 12-19-21)   REMOVED AND REPLACED FLOORBEAM OUTBD CLIP AT RBL9 FS280 REF CRJ 700 SRM 51-42-06-001-001-A01
